# SDR SWIA200718070

- Difficulty date: March 27, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 23,278 hours, 32,301 cycles
- Engine: Pwa PW118B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Part number: 30005000052
- Part serial: 799
- Condition: Malfunctioned
- Location: Rt Eng Torque
- Part time: 5,076 hours, 6,743 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT, RIGHT TORQUE WENT TO 118 PERCENT.  REPLACED SIGNAL CONDITIONING UNIT IAW 77-11-01 AND TORQUEMETER PICKUP PROBE P/N 3116942-01 IAW 77-11-02 IAW 71-00-00.  OPERATIONAL CHECK GOOD.
